RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 1, Pages 81–96 (Mi tvp4551)  

This article is cited in 3 scientific papers (total in 3 papers)

On a number of components in a random $A$-mapping

A. L. Yakymiv

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00318


DOI: https://doi.org/10.4213/tvp4551

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:1, 114–127

Bibliographic databases:

Received: 28.03.2011
Revised: 10.11.2013

Citation: A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Teor. Veroyatnost. i Primenen., 59:1 (2014), 81–96; Theory Probab. Appl., 59:1 (2015), 114–127

Citation in format AMSBIB
\Bibitem{Yak14}
\by A.~L.~Yakymiv
\paper On a number of components in a random $A$-mapping
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 1
\pages 81--96
\mathnet{http://mi.mathnet.ru/tvp4551}
\crossref{https://doi.org/10.4213/tvp4551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416066}
\elib{http://elibrary.ru/item.asp?id=21826706}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 1
\pages 114--127
\crossref{https://doi.org/10.1137/S0040585X97986928}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351868100006}
\elib{http://elibrary.ru/item.asp?id=24020197}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925814294}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4551
  • https://doi.org/10.4213/tvp4551
  • http://mi.mathnet.ru/eng/tvp/v59/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Tauberian theorem for generating functions of multiple series”, Theory Probab. Appl., 60:2 (2016), 343–347  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. L. Yakymiv, “A Tauberian theorem for multiple power series”, Sb. Math., 207:2 (2016), 286–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. L. Yakymiv, “On the order of random permutation with cycle weights”, Theory Probab. Appl., 63:2 (2018), 209–226  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:256
    Full text:43
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019